# SDR AALA202207251210

- Difficulty date: July 17, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737
- Aircraft serial: 30907
- Aircraft time: 35,493 hours, 14,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SIGN AT MID CABIN INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202207181210: REPLACED EMERGENCY EXIT SIGN L1070 PER AMM 33-51-01. OPERATIONAL CHECK GOOD.** (CLOSED)
